Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Suggest treatment for menopausal symptoms

Ivebeen on ANTIDEPRESENTS for 30 yrs / I WAS ON WELBUTRIN & Prozac was doing great except menopause my doc suggested this new ANTIDEPRESENTS that would help my symptoms I was eager to try he tod me side affects / DONT STOP HE SAID THEY WILL SUBSIDE / it will be great you have to give it a fair chance to get in your system 12-9 -14 started a pkg 10 mg ok 20 mg I was excited I was feeling great/ Labido was great again/ now I am into 40 mg 1 week left / I as you can probably tell I have blurry vision trying to do this / I JUST GOT NEW GLASSES YESTERDAY / Lol /I am so snappy irritable it's just not my deposition / MY HUSBAND GLARES LIKE DOUBLE TAKE / HE KNOWS IM NOT MOODY LIKE THIS /About a week I turn my head & GET A SHOCKING Pain / I THOUGHT I MUST HAVE PULLED A MUSCLE OR SOMTHING / I HAVE HAD A COUPLE OF WERID DREAMS LAST NIGHT WAS THE TOPPER ENOUGH / Icame here THISMORNING thinking am I REALY going through all of these weird moods cause of this pill / I KNOW MY LABIDO HASNT BEEN LIKE THIS FOR couple of yrs //I don't BELEAVE it's all mentapause /SORRY !! So my question to you is / Am I feeling this way because I need less mg / Or is this just not for me / IS SIDEEFFECTS GOING TO GO AWAY / ALSO BIG FACTOR PROZAC WAS ONLY $4 A month this ismy doc gave me my sample 6pills left / It will cost me $50 my insurance does pay $150 so yes that is great but not when $$$ Are tight and I don't know if it's going to work / I HOPE YOU CAN UNDERSTANDWHAT IM TRYING TO EXPLAIN / MY DOC ALSO SAID IT TAKESABOUT 2-3 months to get into your system/ I don't like the way I'm feeling now with the angers mood snappy / WHAT SHOUL I DO ? /
Thu, 5 May 2016
Report Abuse
Dentist 's  Response
Hello,

I can understand your concern. Your doctor is right about antidepressants taking time to get into your system and the body and brain to get adapted to it. So you may have to bear with some of the side effects for some time. However, if you feel that a little lower dose is sufficient for you and you do not need effects of dose higher than that, you can ask your doctor to put you on smaller dose for few weeks and once you get properly used to that dose, you can be started on the higher dose, if needed.

In addition, you can ask your doctor to switch you back to old antidepressants once the severe psychological symptoms are subsided and the need for medicines is lessened.

I hope I understood your question right as it was really difficult to read it and you have explained that is because of the blurry vision. Let me know if I can give you any further explanation or if I have misunderstood your question.

Best,
Dr. Viraj Shah
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I went through menopause at 48. I am now 65. The last few months I have been having what reminds me of pms and having bright red bleeding about...